# SDR COMA0660468

- Difficulty date: August 1, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 18,420 hours, 1,505 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 5578 - DURING CRUISE FLIGHT THE RIGHT AIR-CONDITIONING PACK OVER-TEMP CAUSING SMOKE IN THE CABIN, CREW DEACTIVATED THE RIGHT PACK AND FLIGHT LANDED WITHOUT INCIDENT.  DEFERRED THE RIGHT PACK PER MEL 21-51-01-1.
